18 Endeavor, Suite 200, Irvine, CA

I had Volbella under the eyes. Did I get too much filler? I can also see some “movement” under the skin. Any thoughts?

A patient asked 11 months ago

I’m not happy with the result. I was told to wait 2 weeks to see final results – now that they have passed, this looks look like excess of fillers and not swealling. I can also see some movement under the skin – as if it was it was “pulsating” – it’s subtle but very weird. Any ideas?

[kkstarratings force="false" valign="bottom" align="left"]
1 Answers
Dr. Elham Jafari answered 10 months ago

Volbella under the Eyes

 
Hi and thank you for your question! Volbella is an excellent filler for under the eyes and your injector was correct in advising you to wait for 2 weeks for the results to settle. At this time as it’s been over 2 weeks, an objective and accurate assessment of the results must be done by your injector. It is difficult for us to do that based on a picture, specially because we do not have a picture of you taken before the injection as a point of reference. This being said, if it is determined that you have had too much filler or the placement has been too superficial, it can be correct easily with enzyme injection. I hope it helps and good luck!

[divider height="30" style="default" line="default" themecolor="1"]
IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]